Alert archive / South Dakota / River Flood Warnings in 2014

River Flood Warning 4, NWS Sioux Falls, SD

June 1, 2014Beadle County, South Dakota

NWS Sioux Falls, SD issued this river flood warning at Jun 1, 2014, 12:23 PM CDT for Beadle County, South Dakota. It took effect at Jun 4, 2014, 7:00 PM CDT. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Jun 1, 2014, 12:23 PM CDT (17:23 UTC)
In effect from
Jun 4, 2014, 7:00 PM CDT
Expired
Jun 5, 2014, 7:00 PM CDT
In force
24 hr
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Flood severity
Minor

County Beadle County, SD

The radar

The Aberdeen radar (KABR), 111 km from the middle of the area, began a volume at 17:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point James River at Huron (HURS2).

Action stage
10.5 ft
Minor stage
11.5 ft
Moderate stage
15 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06476000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

404 
WGUS43 KFSD 011723
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1223 PM CDT SUN JUN 1 2014

...THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN SOUTH DAKOTA...

  JAMES RIVER AT HURON 
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
TONIGHT. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED MONDAY MORNING. 

&&

SDC005-022123-
/O.NEW.KFSD.FL.W.0004.140605T0000Z-000000T0000Z/
/HURS2.1.ER.140605T0000Z.140608T0600Z.000000T0000Z.NO/
1223 PM CDT SUN JUN 1 2014

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE JAMES RIVER AT HURON.
* FROM WEDNESDAY EVENING UNTIL FURTHER NOTICE.
* AT 11AM SUNDAY THE STAGE WAS 10.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 7 PM WEDNESDAY AND CONTINUE TO
  RISE TO NEAR 11.3 FEET BY 1 AM SUNDAY. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.
* AT STAGES NEAR 11.0 FEET...SIGNIFICANT AMOUNTS OF RURAL AREAS WILL 
EXPERIENCE FLOODING. 

&&
 
LAT...LON 4463 9833 4463 9821 4449 9810 4420 9810
          4420 9822 4447 9824

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  
         STAGE  STAGE  TIME      STAGE   TIME      

JAMES RIVER
HURS2    11.0   10.26 SUN 11 AM  11.3   SUN 1 AM
2 follow-up statements
295 
WGUS83 KFSD 020053
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
753 PM CDT SUN JUN 1 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...
SOUTH DAKOTA...

  BIG SIOUX RIVER AT HAWARDEN 
  BIG SIOUX RIVER AT AKRON 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH 
DAKOTA...
  JAMES RIVER AT HURON
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
TONIGHT. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

&&

SDC005-030453-
/O.CON.KFSD.FL.W.0004.140605T0000Z-000000T0000Z/
/HURS2.1.ER.140605T0000Z.140608T0600Z.000000T0000Z.NO/
753 PM CDT SUN JUN 1 2014

THE FLOOD WARNING CONTINUES FOR
  THE JAMES RIVER AT HURON.
* FROM WEDNESDAY EVENING UNTIL FURTHER NOTICE.
* AT 07PM SUNDAY THE STAGE WAS 10.3 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 7 PM WEDNESDAY AND CONTINUE TO
  RISE TO NEAR 11.3 FEET BY 1 AM SUNDAY. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.
* AT STAGES NEAR 11.0 FEET...SIGNIFICANT AMOUNTS OF RURAL AREAS WILL 
EXPERIENCE FLOODING. 

&&
 
LAT...LON 4463 9833 4463 9821 4449 9810 4420 9810
          4420 9822 4447 9824

$$

IAC167-SDC083-127-030452-
/O.EXT.KFSD.FL.W.0002.140603T1912Z-140607T0200Z/
/HAWI4.1.ER.140603T1912Z.140604T1800Z.140606T0200Z.NO/
753 PM CDT SUN JUN 1 2014

...FLOOD WARNING EXTENDED UNTIL 9 PM FRIDAY... 
THE FLOOD WARNING CONTINUES FOR
  THE BIG SIOUX RIVER AT HAWARDEN.
* FROM TUESDAY AFTERNOON TO FRIDAY EVENING.
* AT 07PM SUNDAY THE STAGE WAS 5.9 (ESTIMATED) FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 2 PM TUESDAY AND CREST NEAR 
  15.2 FEET BY WEDNESDAY JUNE 04. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY THURSDAY JUNE 05.
* AT STAGES NEAR 15.0 FEET...AGRICULTURAL FLOODING BEGINS ON THE 
SOUTH DAKOTA SIDE OF THE RIVER. 

&&
 
LAT...LON 4331 9663 4331 9651 4314 9641 4296 9645
          4296 9657 4312 9654

$$

IAC149-SDC127-030452-
/O.EXT.KFSD.FL.W.0003.140604T0936Z-140607T1330Z/
/AKRI4.1.ER.140604T0936Z.140605T1200Z.140606T1330Z.NO/
753 PM CDT SUN JUN 1 2014

...FLOOD WARNING EXTENDED UNTIL 8 AM SATURDAY... 
THE FLOOD WARNING CONTINUES FOR
  THE BIG SIOUX RIVER AT AKRON.
* FROM LATE TUESDAY NIGHT TO SATURDAY MORNING.
* AT 07PM SUNDAY THE STAGE WAS 6.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* AT STAGES NEAR 17.0 FEET...ABOUT 6500 ACRES OF FARM LAND ARE 
FLOODED. 

&&
 
LAT...LON 4296 9657 4296 9645 4286 9652 4273 9660
          4271 9666 4277 9667

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

JAMES RIVER
HURS2    11.0   10.28 SUN 7 PM    11.3  SUN 1 AM    10.4  TUE MAY 27

BIG SIOUX RIVER
HAWI4    15.0   E5.90 SUN 7 PM    15.9  WED 1 PM    5.9  SUN JUN 01
AKRI4    16.0    6.39 SUN 7 PM    17.0  THU 7 AM    6.9  FRI MAY 23
524 
WGUS83 KFSD 021430
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
930 AM CDT MON JUN 2 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN SOUTH 
DAKOTA...IOWA...

  JAMES RIVER AT HURON 
  BIG SIOUX RIVER AT HAWARDEN 
  BIG SIOUX RIVER AT AKRON 
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
TONIGHT. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
DESPITE WIDESPREAD RAINFALL AMOUNTS OF 2 TO OVER 4 INCHES IN THE LAST
THREE DAYS...RIVER LEVELS ARE EXPECTED TO REMAIN BELOW FLOOD STAGE AT
ALL LOCATIONS DUE TO THE DRY CONDITIONS THAT PREVAILED BEFORE THIS
RAIN EVENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

&&

SDC005-021500-
/O.CAN.KFSD.FL.W.0004.000000T0000Z-140602T1430Z/
/HURS2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
930 AM CDT MON JUN 2 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE JAMES RIVER AT HURON.
* AT 09AM MONDAY THE STAGE WAS 10.3 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 10.4 FEET 1 AM
  THURSDAY.
* AT STAGES NEAR 10.0 FEET...FLOODING OF RURAL LOW-LYING AREAS 
  BEGINS. 

&&
 
LAT...LON 4463 9833 4463 9821 4449 9810 4420 9810
          4420 9822 4447 9824

$$

IAC167-SDC083-127-021500-
/O.CAN.KFSD.FL.W.0002.000000T0000Z-140607T0200Z/
/HAWI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
930 AM CDT MON JUN 2 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG SIOUX RIVER AT HAWARDEN.
* AT 07AM MONDAY THE STAGE WAS 7.3 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 14.4 FEET 1 AM
  WEDNESDAY.

&&
 
LAT...LON 4331 9663 4331 9651 4314 9641 4296 9645
          4296 9657 4312 9654

$$

IAC149-SDC127-021500-
/O.CAN.KFSD.FL.W.0003.000000T0000Z-140607T1330Z/
/AKRI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
930 AM CDT MON JUN 2 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG SIOUX RIVER AT AKRON.
* AT 09AM MONDAY THE STAGE WAS 7.1 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 14.6 FEET 7 AM
  WEDNESDAY.

&&
 
LAT...LON 4296 9657 4296 9645 4286 9652 4273 9660
          4271 9666 4277 9667

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST 
         STAGE  STAGE  TIME      STAGE  TIME      

JAMES RIVER
HURS2    11.0   10.26 MON 9 AM    10.4  THU 1 AM  

BIG SIOUX RIVER
HAWI4    15.0    7.29 MON 8 AM    14.4  WED 1 AM  
AKRI4    16.0    7.08 MON 9 AM    14.6  WED 7 AM  

MG

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Jun 1, 12:07 PM CDT, 16 minutes earlier.

Area forecast discussion, Jun 1, 12:07 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1207 PM CDT SUN JUN 1 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 342 AM CDT SUN JUN 1 2014

SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN CONTINUE OVER FAR
EASTERN SOUTH DAKOTA INTO SOUTHWEST MINNESOTA WITH ISOLATED
THUNDERSTORMS INTO NORTHWEST IOWA. EXPECT THIS ACTIVITY TO SHIFT
EAST THROUGH SUNRISE...THEN LIKELY A SHORT BREAK THROUGH LATE
MORNING WITH ADDITIONAL SHOWERS AND THUNDERSTORMS EXPECTED TO
DEVELOP THIS AFTERNOON AND CONTINUE INTO TONIGHT. WHILE INSTABILITY
IS LIKELY TO BE HIGHER TODAY THAN YESTERDAY...SHEAR VALUES REMAIN
MARGINAL FOR SEVERE WEATHER. SO...EXPECT A PULSE OR MARGINAL
MULTICELLULAR SEVERE WEATHER THREAT TODAY WITH AN INCREASED THREAT
FOR FLASH FLOODING. ISSUED A FLASH FLOOD WATCH FOR MOST OF THE AREA
EARLIER TONIGHT AND THAT STILL LOOKS GOOD GIVEN THE ACTIVITY THAT
DEVELOPED DURING THE OVERNIGHT HOURS AND WHAT IS LIKELY TO FALL
TODAY INTO TONIGHT. RADAR ESTIMATES OVER EASTERN PARTS OF SD RUNNING
ABOUT 2 TO 4 INCHES IN SOME LOCATIONS OVER THE PAST 24 TO 36 HOURS.
THE SIOUX FALLS AIRPORT RECEIVED ABOUT AN INCH OF RAIN IN 20 MINUTES
FROM 100 AM TO 120 AM. THE STRONGEST FORCING LIKELY TO SPREAD ACROSS
THE AREA FROM EARLY AFTERNOON INTO EARLY EVENING WITH THIS BEING THE
MOST LIKELY TIME FOR FLASH FLOODING AND SEVERE THUNDERSTORMS.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 342 AM CDT SUN JUN 1 2014

MONDAY SHOULD BE DRY OVER MOST OF THE AREA AFTER DAYBREAK...WILL
LEAVE A LIMITED EARLY MORNING SLIGHT CHANCE NORTH AND EAST OF FSD.
OTHERWISE THE DRIER AND COOLER AIR BEHIND THE FRONT WILL STILL BE
MODESTLY UNSTABLE SO WILL KEEP A SLIGHT CHANCE OF THUNDERSTORMS OVER
OUR NORTHEAST CORNER IN SOUTHWEST MINNESOTA INTO THE AFTERNOON.
TEMPERATURES WILL BE MILD...HIGHS IN THE MID 70S TO LOWER 80S.
MONDAY NIGHT WILL THEN BE FAIRLY CLEAR AND COOLER WITH 50S LOWS AREA
WIDE. TUESDAY WILL SEE THE APPROACH  OF A FAIRLY STRONG SHORT WAVE
COMING OVER THE SOUTHERN PLAINS RIDGE...TO BE FOLLOWED BY MORE AS
THE WEEK MOVES ON. THE EC IN PARTICULAR BRINGS THE NEXT ONE IN
FAIRLY QUICKLY...SO A POTENTIAL RESPITE IN RAIN CHANCES CENTERED ON
WEDNESDAY NIGHT WILL NOT BE LONGER THAN THAT. THE GREATEST RAIN
THREAT WILL BE TUESDAY NIGHT ESPECIALLY SOUTH...THEN GIVEN THE
TIMING DIFFICULTIES...CHANCES LATE IN THE WEEK WILL BE MODEST.

ONE DIFFERENCE IN THIS TIME PERIOD...MID TO LATE WEEK...FROM NOW IS
THAT THE UPPER RIDGE WILL BE FIRMLY ANCHORED FROM THE SOUTHERN
PLAINS TO NEAR THE GULF COAST...SO TEMPERATURES WILL BE COOLER.
TEMPERATURES SHOULD BE NEAR TO A LITTLE BELOW NORMAL WITH HIGHS IN
THE 70S...MOSTLY LOW TO MID 70S AT THAT. EVEN COOLER DAYTIME
READINGS ARE POSSIBLE ON ANY RAINY DAY. ALSO...WE ARE NOT LIKELY TO
HAVE THE CURRENT VERY HEAVY RAIN POTENTIAL...UNLESS THE TUESDAY
NIGHT OR A SUBSEQUENT SYSTEM TURNS OUT TO BE STRONGER THAN CURRENT
MODEL FORECASTS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1202 PM CDT SUN JUN 1 2014

SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS
AFTERNOON AND EVENING WITH HEAVY RAIN AND ISOLATED SEVERE STORMS
POSSIBLE. GENERALLY VFR CONDITIONS OUTSIDE OF STORMS WITH BRIEF
REDUCED CONDITIONS IN HEAVIER ACTIVITY. THUNDERSTORMS WILL TAPER
OFF LATER THIS EVENING...WITH SOUTHERLY TO LIGHT AND VARIABLE
WINDS BECOMING NORTHWESTERLY LATER TONIGHT AND PICKING UP ON
MONDAY MORNING.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR SDZ038>040-052>071.

MN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MNZ071-072-080-081-
     089-090-097-098.

IA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR IAZ001>003-012>014.

NE...NONE.
&&

SHORT TERM...08
LONG TERM...
AVIATION...JM
Hazardous weather outlook, Jun 1, 10:14 AM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1014 AM CDT SUN JUN 1 2014

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-SDZ038>040-050-052>071-020930-
LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON-
PIPESTONE-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY-BROOKINGS-GREGORY-
JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON-
MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-BON HOMME-
YANKTON-UNION-
1014 AM CDT SUN JUN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL
SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT
NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP...THEN MOVE FROM WEST
TO EAST THIS AFTERNOON AND EVENING...SLOWLY DECREASING LATER
TONIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS...WITH ISOLATED
STORMS PRODUCING HAIL TO HALF DOLLAR SIZE...AND 60 MPH GUSTS.
TORNADOES ARE UNLIKELY...BUT AN ISOLATED TORNADO CANNOT BE RULED
OUT...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 90.

THUNDERSTORMS TODAY WILL ALSO PRODUCE AREAS OF HEAVY RAIN. THE HEAVY
RAIN POTENTIAL WILL CONTINUE THE THREAT OF FLASH FLOODING...WITH
BRIEF RAINFALL RATES OF 2 INCHES PER HOUR OR MORE POSSIBLE. THE
FLOODING THREAT WILL ALSO CONTINUE INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE EXPECTED AGAIN LATE TUESDAY AND TUESDAY NIGHT.
WHILE THE GREATEST THREAT OF SEVERE STORMS SHOULD BE JUST TO THE
SOUTH...A SLIGHT CHANGE IN THE EXPECTED TRACK OF THE WEATHER
SYSTEM COULD BRING THE SEVERE THREAT NORTH INTO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY ACROSS MANY AREAS THIS AFTERNOON
AND EVENING.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 1:19 AM CDTFlash Flood WarningFSDLincoln, Minnehaha3 hr
Jun 1, 1:54 AM CDTFlash Flood WatchFSDAurora, Beadle, Bon Homme, Brookings, Brule, Charles Mix and 17 more19 hr
Jun 1, 1:59 AM CDTFlash Flood WarningFSDDavison, Douglas, Hanson, Hutchinson, McCook3 hr
Jun 1, 2:53 AM CDTFlash Flood WarningFSDLake, Minnehaha, Moody3 hr
Jun 1, 8:38 AM CDTRiver Flood WarningFSDLincoln, Union5 days
Jun 1, 8:38 AM CDTRiver Flood WarningFSDUnion5 days
Jun 1, 1:37 PM CDTSevere Thunderstorm WarningFSDYankton38 min
Jun 1, 2:03 PM CDTSevere Thunderstorm WarningFSDHutchinson, Turner, Yankton42 min
Jun 1, 2:47 PM CDTSevere Thunderstorm WarningFSDLincoln, Minnehaha43 min
Jun 1, 2:56 PM CDTSevere Thunderstorm WarningFSDClay, Union49 min
Jun 1, 2:58 PM CDTSevere Thunderstorm WarningFSDClay, Lincoln, Turner, Union47 min
Jun 1, 3:17 PM CDTSevere Thunderstorm WarningFSDUnion43 min
Jun 1, 3:29 PM CDTSevere Thunderstorm WarningFSDLincoln, Union46 min
Jun 1, 3:40 PM CDTFlash Flood WarningFSDLincoln, Minnehaha3 hr
Jun 1, 5:21 PM CDTFlash Flood WarningFSDBrookings3 hr

Nearby

River Flood Warnings in South Dakota, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.